# SDR 2006FA0001233

- Difficulty date: December 9, 2006
- Submitted: December 28, 2006
- Operation: General aviation
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Engine: Allsn AE3007C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: AE776L845
- Condition: Shorted
- Location: Main Battery
- Part time: 6,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY OVERTEMP INDICATED R-RED CAS MESSAGE IN FLIGHT.  FOUND SPLICE AT THE BATTERY TEMP SENSOR CONNECTOR PY044 BROKEN.  ALSO CONNECTOR WAS FOUND BADLY CORRODED INSIDE OF CONNECTOR.  REPLACED CONNECTOR PY044 AND REPLACED WIRES IAW CE750 WIRING MANUAL 20-10-06.  THE INCIDENT WAS AN INDICATION PROBLEM ONLY AND BOTH AIRCRAFT BATTERIES WERE FOUND TO BE NORMAL (AIRWORTHY) WITH NO ACTION REQUIRED.  (K)
